# SDR P5CA0501344

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 60,866 hours, 11,634 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2660608M2
- Part serial: 4887
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CROSS FEED FROM CENTER WING AND NR 2 AND NR 3 MAIN TANKS, ALL CROSS FEED VALVES OPEN AND NR 1 AND NR 4 TANKS BOOST PUMP OFF.  NR 1 MAIN TANK QTY INCREASES 1000 KGS PER HOUR.  REPLACED CHECK VALVE AT AFT BOOST PUMP NR 1.  VERIFIED OPERATION OF DISCHARGE CHECK VALVE OK PER MM 28-22-06.  TRANSFERRED FUEL INTO NR 1 MAIN LEAK CHECKED AND SYSTEM OPS OK.
